| Catalog Number |
SRL-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Company representative reported "can you look into seeing if we have received any or the physician¿s office has started a warranty claim for the following patient:" of an unknown side.Healthcare professional reported rupture and capsular contracture baker grade 1.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Rupture: observed an opening on radius assessed as fold flaw opening.Additional observations: crease fold, stress marks and wear abrasion observed on the device.No further actions are required as the device was implanted.Additional, changed, and/or corrected data: d9, h3, h6.